# SDR MASA20210804353

- Difficulty date: July 14, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302035
- Condition: Corroded
- Location: Bs 977-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FLOOR BEAM LBL27 FROM FR977 TO FR1051 AT AFT CARGO COMPARTMENT. FLOOR BEAM BTW FS 1010 TO FS 1051 WAS REPAIRED PER CRJ 900 SRM 53-00-41-201-001-A03
